Edy Soewono
Edy Soewono
Department of Mathematics, Institut Teknologi Bandung
Verified email at math.itb.ac.id
Title
Cited by
Cited by
Year
Mathematical model of dengue disease transmission with severe DHF compartment
N Nuraini, E Soewono, KA Sidarto
Bulletin of the Malaysian Mathematical Sciences Society 30 (2), 2007
842007
An optimal control problem arising from a dengue disease transmission model
D Aldila, T Götz, E Soewono
Mathematical biosciences 242 (1), 9-16, 2013
812013
A two-age-classes dengue transmission model
AK Supriatna, E Soewono, SA van Gils
Mathematical Biosciences 216 (1), 114-121, 2008
752008
A two-dimensional model for the transmission of dengue fever disease
E Soewono, AK Supriatna
Bulletin of the Malaysian Mathematical Sciences Society 24 (1), 2001
652001
A with-in host dengue infection model with immune response
N Nuraini, H Tasman, E Soewono, KA Sidarto
Mathematical and Computer Modelling 49 (5-6), 1148-1155, 2009
532009
Modelling of formation damage due to mud filtrate invasion in a radial flow system
AY Gunawan, P Sukarno, E Soewono
Journal of Petroleum Science and Engineering 100, 99-105, 2012
342012
Existence and nonuniqueness of solutions of a singular nonlinear boundary-layer problem
E Soewono, K Vajravelu, RN Mohapatra
Journal of mathematical analysis and applications 159 (1), 251-270, 1991
341991
On solutions of some singular, non-linear differential equations arising in boundary layer theory
K Vajravelu, E Soewono, RN Mohapatra
Journal of mathematical analysis and applications 155 (2), 499-512, 1991
311991
Modeling of mud filtrate invasion and damage zone formation
AY Gunawan, P Sukarno, E Soewono
Journal of Petroleum Science and Engineering 77 (3-4), 359-364, 2011
272011
Fourth order non-linear systems arising in combined free and forced convection flow of a second order fluid
K Vajravelu, E Soewono
International journal of non-linear mechanics 29 (6), 861-869, 1994
271994
A model for the spatial transmission of dengue with daily movement between villages and a city
AL Nevai, E Soewono
Mathematical medicine and biology: a journal of the IMA 31 (2), 150-178, 2014
222014
An investigation on gas lift performance curve in an oil-producing well
D Saepudin, E Soewono, KA Sidarto, AY Gunawan, S Siregar, P Sukarno
International journal of mathematics and mathematical sciences 2007, 2007
222007
Optimization of gas injection allocation in a dual gas lift well system
P Sukarno, D Saepudin, S Dewi, E Soewono, KA Sidarto, AY Gunawan
Journal of Energy Resources Technology 131 (3), 2009
212009
A mathematical model of dengue internal transmission process
N Nuraini, E Soewono, KA Sidarto
Journal of the Indonesian Mathematical Society 13 (1), 123-132, 2007
212007
An optimal control model of mosquito reduction management in a dengue endemic region
KP Wijaya, T Götz, E Soewono
International Journal of Biomathematics 7 (05), 1450056, 2014
202014
The effect of reinfection with the same serotype on dengue transmission dynamics
N Anggriani, H Tasman, MZ Ndii, AK Supriatna, E Soewono, E Siregar
Applied Mathematics and Computation 349, 62-80, 2019
192019
Optimal control problem in preventing of swine flu disease transmission
D Aldila, N Nuraini, E Soewono
Applied Mathematical Sciences 8 (71), 3501-3512, 2014
182014
Mathematical model of temephos resistance in Aedes aegypti mosquito population
D Aldila, N Nuraini, E Soewono, AK Supriatna
AIP Conference Proceedings 1589 (1), 460-463, 2014
162014
Optimal control problem of treatment for obesity in a closed population
D Aldila, N Rarasati, N Nuraini, E Soewono
International Journal of Mathematics and Mathematical Sciences 2014, 2014
162014
Temephos spraying and thermal fogging efficacy on Aedes aegypti in homogeneous urban residences
KP Wijaya, T Goetz, E Soewono, N Nuraini
ScienceAsia 39, 48-56, 2013
162013
The system can't perform the operation now. Try again later.
Articles 1–20